Skip to main content

Large-Scale Formal Proof for the Working Mathematician

Searching for OpenAIRE data...

Publications

An Isabelle/HOL Formalisation of Green’s Theorem

Author(s): Mohammad Abdulaziz, Lawrence C. Paulson
Published in: Journal of Automated Reasoning, 2018, ISSN 0168-7433
DOI: 10.1007/s10817-018-9495-z

Deciding Univariate Polynomial Problems Using Untrusted Certificates in Isabelle/HOL

Author(s): Wenda Li, Grant Olney Passmore, Lawrence C. Paulson
Published in: Journal of Automated Reasoning, Issue 62/1, 2019, Page(s) 69-91, ISSN 0168-7433
DOI: 10.1007/s10817-017-9424-6

Evaluating Winding Numbers and Counting Complex Roots Through Cauchy Indices in Isabelle/HOL

Author(s): Wenda Li, Lawrence C. Paulson
Published in: Journal of Automated Reasoning, 2019, ISSN 0168-7433
DOI: 10.1007/s10817-019-09521-3

Counting polynomial roots in Isabelle/HOL: a formal proof of the Budan-Fourier theorem

Author(s): Wenda Li, Lawrence C. Paulson
Published in: Proceedings of the 8th ACM SIGPLAN International Conference on Certified Programs and Proofs - CPP 2019, Issue annual, 2019, Page(s) 52-64
DOI: 10.1145/3293880.3294092

Counting Polynomial Roots in Isabelle/HOL: A Formal Proof of the Budan-Fourier Theorem

Author(s): Li, Wenda; Paulson, Lawrence
Published in: Issue 1, 2019
DOI: 10.17863/CAM.35599

Univalent Foundations and the UniMath Library

Author(s): Anthony Bordg
Published in: Reflections on the Foundations of Mathematics - Univalent Foundations, Set Theory and General Thoughts, 2018

Formalising Mathematics In Simple Type Theory

Author(s): Lawrence C. Paulson
Published in: Reflections on the Foundations of Mathematics - Univalent Foundations, Set Theory and General Thoughts, 2018

Aristotle's Assertoric Syllogistic

Author(s): Angeliki Koutsoukou-Argyraki
Published in: Archive of Formal Proofs, 2020, ISSN 2150-914x

The Transcendence of Certain Infinite Series

Author(s): Angeliki Koutsoukou-Argyraki, Wenda Li
Published in: Archive of Formal Proofs, 2019, ISSN 2150-914x

The Prime Number Theorem

Author(s): Manuel Eberl; Lawrence C. Paulson
Published in: Archive of Formal Proofs, 2018, ISSN 2150-914x

Octonions

Author(s): Angeliki Koutsoukou-Argyraki
Published in: Archive of Formal Proofs, 2018, ISSN 2150-914x

Irrational Rapidly Convergent Series

Author(s): Angeliki Koutsoukou-Argyraki; Wenda Li
Published in: Archive of Formal Proofs, 2018, ISSN 2150-914x

Zermelo Fraenkel Set Theory in Higher-Order Logic

Author(s): Lawrence C. Paulson
Published in: Archive of Formal Proofs, 2019, ISSN 2150-914x

Fourier Series

Author(s): Lawrence C. Paulson
Published in: Archive of Formal Proofs, 2019, ISSN 2150-914x

Quaternions

Author(s): Lawrence C. Paulson
Published in: Archive of Formal Proofs, 2018, ISSN 2150-914x

An Isabelle/HOL formalisation of Green's Theorem

Author(s): Mohammad Abdulaziz and Lawrence C. Paulson
Published in: Archive of Formal Proofs, 2018, ISSN 2150-914x

The Budan-Fourier Theorem and Counting Real Roots with Multiplicity

Author(s): Wenda Li
Published in: Archive of Formal Proofs, 2018, ISSN 2150-914x

Evaluate Winding Numbers through Cauchy Indices

Author(s): Wenda Li
Published in: Archive of Formal Proofs, 2017, ISSN 2150-914x

Count the Number of Complex Roots

Author(s): Wenda Li
Published in: Archive of Formal Proofs, 2017, ISSN 2150-914x

Projective Geometry

Author(s): Anthony Bordg
Published in: Archive of Formal Proofs, 2018, ISSN 2150-914x

The Localization of a Commutative Ring

Author(s): Anthony Bordg
Published in: Archive of Formal Proofs, 2018, ISSN 2150-914x